# SDR DHL2001362013

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: K4EM0
- Part serial: 142
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT WILL NOT ENGAGE.  DEFERRED NR 1 AP PER MEL 22-11-01. PLACARD INSTALLED. R&R AUTOPILOT CONT MODULE IAW M/M CH 22-11-12. OPS CHECK GOOD.
